Hi, I asked the doctor if I could go off venlafaxine and go back in Prozac and lithium as u have been I them I the past and they have worked. He tapered me off from 225mg down to 75mg within three days. As a result I have suffered intoralable withdrawel symotoms that lead me to the psychiatric hospital for three days. While I was their the week before Xmas I was immediately put back on 225mg if venlafaxine and since then I have still had them although after one week they got less severe. Today however I took my daily dose of 225mg at 11.30am without food (I usually take them around 9am) and half an hour I had breakfast. I was feeling ok and then half an hour later I got the massive pressure feeling in my head that eventually went to my body and all day I have felt like a led weight walking around. I went on my bed and I told my partner I would rather die than feel this way. It is truely unbearable and I'm wondering if it just because I took the venlafaxine two hours later than usual. I am seeing a doctor tomorrow so hopefully he can shed some light on it. Even the ibprofen and panadol are not taking away the feeling as they have done last week. Does anybody know?? I would appreciate any info. Thanks, Jo from NZ
Venlafaxine is a difficult antidepressant to reduce without having some withdrawal effects. Going from 225 down to 75 in 3 days seems to me to be a bit drastic. If you really want to change, you'll need to reduce much slower over weeks rather than days. Taking your med 2 1/2 hours late shouldn't make that much difference, but taking on empty stomach if you are use to taking with food might make a difference.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have been on prozac for 2 years, now feeling suicidal, impatient & outspoken, what about Venlafaxine
Posted 11 Nov 2012 • 2 answers
Posted 13 Dec 2012 • 1 answer
Posted 3 Jun 2013 • 1 answer
Posted 19 Aug 2014 • 1 answer
Posted 13 Nov 2015 • 1 answer